MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRFX ADV - LG 30MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDOS INTERNATIONAL SàRL INTRFX ADV - LG 30MM INSERTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 254834
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.E1: the reporter¿s complete facility address was not provided.
 
Event or Problem Description
It was reported that during an unknown surgery, an intrfx adv - lg 30mm inserter's cannulation clogged.There was no delay in the procedure reported.There were no adverse patient consequences reported.All available information has been disclosed.The exact date of the event was unknown.However, it was reported that the event occurred in 2026.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found scratch marks along the overall surface indicating heavy use in the field.No obstruction of the canula was found.No other anomalies could be observed.A functional testing was performed by passing a pin gage through the canula.The pin gage passed through the whole canula as expected.The overall complaint was not confirmed as the observed condition of the intrfx adv - lg 30mm inserter would have not contributed to the complained issue.Based on the investigation findings, the potential cause cannot be established since no defect was found.As per ifu complex devices, such as those with tubes, hinges, retractable features, mated surfaces, and textured surface finishes, require special attention during cleaning.Manual pre-cleaning of such device features is required before automated cleaning processing.Prior to sterilization, instruments should be thoroughly cleaned by either automated or manual means described below.It has been determined that no corrective and/or preventative action is required.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.

Brand Name
INTRFX ADV - LG 30MM INSERTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24294794
Report Number1221934-2026-00521
Device Sequence Number15811497
Product Code LXH
UDI-Device Identifier10886705026319
UDI-Public(01)10886705026319(10)1604001
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254834
Device Lot Number1604001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown